# SDR DALA2022081505515

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR-AD-AA VISUAL INSPECTION WAS PERFORMED ON ENG DRAG FTG OPEN HOLES COUNTERSINKS AND DAMAGES WERE FOUND AS FOLLOW: COUNTERSINK HOLE #1 CORROSION BETWEEN 8-2 CLOCK POSITION, COUNTERSINK HOLE #2 CORROSION BETWEEN 2-5 AND 9-10 CLOCK POSITION, COUNTERSINK HOLE #3 CORROSION ALL AROUND, COUNTERSINK HOLE #4 CORROSION BETWEEN 4-12 CLOCK POSITION, COUNTERSINK HOLE #5 CORROSION ALL AROUND, COUNTERSINK HOLE #6 CORROSION BETWEEN 8-12 CLOCK POSITION, COUNTERSINK HOLE #7 CORROSION ALL AROUND, COUNTERSINK HOLE #8 CORROSION BETWEEN 4-12 CLOCK POSITION, COUNTERSINK HOLE #9 CORROSION BETWEEN 5-12 CLOCK POSITION, COUNTERSINK HOLE #10 CORROSION BETWEEN 4-7 AND 11-1 CLOCK POSITION, PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00454: COUNTERSINK ON HOLES OF DRAG FITTING WERE REWORKED THEREFORE WHITIN LIMITS PER B757- 200 SRM. (2363853)
